Weepy

Apparently going up to 40mg was worth it, on the basis the drop certainly seems to be taking its toll. I have gone from merely feeling tearful yesterday to struggling to stop crying tonight.
I know I was expecting it to take a while for the drugs to fade down in my system but I hadn’t actually worked out the half-life, all I know is it hit hard.
The next few days look like they might be rough. Must remember not to feel sorry for myself.

In other news, computer training and mindfulness tomorrow.

Advertisements

One thought on “Weepy

Any Thoughts?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s